MAUDE Adverse Event Report: SYNTHES GMBH TI MATRIXMIDFACE EMERGENCY SCREW 6MM; SCREW, FIXATION, INTRAOSSEOUS

SYNTHES GMBH TI MATRIXMIDFACE EMERGENCY SCREW 6MM; SCREW, FIXATION, INTRAOSSEOUS
Catalog Number 04.503.236.01
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d2b.Additional pro-code: jey.D9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the complaint regarding the 6mm self drilling matrix midface screws.While doing a midface case with one of the surgeons and four of the 6mm screws broke while being inserted into the patient's zf suture.The surgeon tried to remove them to reposition the plate but all four heads broke off.He attempted to remove them but was unable to.He ended up burring them down, repositioned the plate and moved on.Another set (matrix combo) was pulled and utilized the screws in this set which worked flawlessly.Surgery completed successfully, patient status/ outcome in good standing.This report is for one (1) ti matrixmidface emergency screw 6mm.This is report 3 of 4 for complaint (b)(4).

Brand Name
TI MATRIXMIDFACE EMERGENCY SCREW 6MM
Common Device Name
SCREW, FIXATION, INTRAOSSEOUS
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19374956
Report Number8030965-2024-06604
Device Sequence Number7678280
Product Code DZL
UDI-Device Identifier10887587019321
UDI-Public(01)10887587019321
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K050608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.503.236.01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2024
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TI MATRIXMIDFACE EMERGENCY SCREW 6MM; TI MATRIXMIDFACE EMERGENCY SCREW 6MM; TI MATRIXMIDFACE EMERGENCY SCREW 6MM
Patient Age18 YR
Patient SexFemale